# SDR 03FDEA00708

- Difficulty date: May 7, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP O/B HINGE (FLAP SIDE) LWR ATTACHING PIVOT O/B LUG   HOLE FOUND CORRODED.  LOWER ATTACHING PIVOT O/B LUG   HOLE CORRODED AREA REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5750-68412 WINGS- LT  O/B FLAP- O/B HINGE AFT SUPPORT CORROSION.
